# SDR EBVR202303070001

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,365 hours, 4,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STRIPPING PAINT FROM AIRCRAFT TO PERFORM A REPAINT OF ENTIRE AIRCRAFT, CORROSION WAS FOUND ON THE LH WING UPPER SKIN TRAILING EDGE IN SEVERAL SPOTS. A SECTION OF APPROXIMATELY 10 INCHES IN LENGTH AND 1 INCH ACROSS OVER THE REAR SPAR AND JUST OUTBOARD OF THE OVER-WING TO FUSELAGE FAIRING WAS BLENDED OUT OF SRM LIMITS IN ORDER TO REMOVE CORROSION.
